BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
A criterion for the Hall-closure of Fitting classes

Participants in the publication
Owen J. Brison (Author)
Dep. Matemática
CEAFEL-Ciências - Centro de Análise Funcional, Estruturas Lineares e Aplicações-Ciências

Date of Publication
1981-06

Where published
Bulletin of the Australian Mathematical Society

Publication Identifiers
ISSN - 0004-9727,1755-1633

Publisher
Cambridge University Press (CUP)

Volume
23
Number
3

Number of pages
4
Starting page
361
Last page
365

Document Identifiers
DOI - https://doi.org/10.1017/s0004972700007243
URL - http://dx.doi.org/10.1017/s0004972700007243


Export

APA
Owen J. Brison, (1981). A criterion for the Hall-closure of Fitting classes. Bulletin of the Australian Mathematical Society, 23, 361-365. ISSN 0004-9727,1755-1633. eISSN . http://dx.doi.org/10.1017/s0004972700007243

IEEE
Owen J. Brison, "A criterion for the Hall-closure of Fitting classes" in Bulletin of the Australian Mathematical Society, vol. 23, pp. 361-365, 1981. 10.1017/s0004972700007243

BIBTEX
@article{44603, author = {Owen J. Brison}, title = {A criterion for the Hall-closure of Fitting classes}, journal = {Bulletin of the Australian Mathematical Society}, year = 1981, pages = {361-365}, volume = 23 }